# SDR 2000ZZZX165

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: GYJBM
- Make and model: Airbus A320-231
- Aircraft serial: 362
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - FLT 8188 - EMERGENCY EXIT LIGHTS AT CENTER CABIN AND LEFT NR 2 RIGHT NR 2 DOORS ARE INOPERATIVE IN-FLIGHT.  RE-SET CABIN INTERCOMMUNICATION DATA SYSTEM OPERATIONAL CHECK NORMAL.
